# SDR UALA2010093003627

- Difficulty date: September 29, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 83,879 hours, 13,454 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Logic Card
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERG DOORS LIGHT ON OVERHEAD PANEL WITH LT WING SLIDE DOOR LIGHT ON EICAS. INSPECTED LT WING SLIDE INTERIOR AND EXTERIOR FOUND NO OBVIOUS IRREGULARITIES. SLIDE LIGHT IS OUT AND HAS BEEN FOR 15 PLUS MINUTES. NO HISTORY NOTED.  OK FOR SERVICE.  INSPECTED LEFT WING SLIDE INTERIOR AND EXTERIOR FOUND NO OBVIOUS IRREGULARITIES. SLIDE LIGHT IS OUT AND HAS BEEN FOR 15 PLUS MINUTES. EXAMINED S198 FOR INTEGRITY AND OPERATION, CHECKS OK. REPLACED PROX CARD NR 4 AND LOGIC CARD NR 5. SYSTEM OPERATION CHECKS OK PER MM. MESSAGE DID NOT REOCCUR. NO HISTORY NOTED. OK FOR SERVICE.
